# SDR MASA200500817

- Difficulty date: October 20, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- Aircraft time: 18,301 hours, 14,029 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018ABCD
- Part serial: 543
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7100 ORD, FLAPS FAILED AT 20 DEG.  MX R2 FLAP CONTROL UNIT.
